Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Global regularity for a coupled Cahn-Hilliard-Boussinesq system on bounded domains


Author: Kun Zhao
Journal: Quart. Appl. Math. 69 (2011), 331-356
MSC (2010): Primary 35Q35, 35B65, 35B40
DOI: https://doi.org/10.1090/S0033-569X-2011-01241-5
Published electronically: March 9, 2011
MathSciNet review: 2729892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study an initial-boundary value problem (IBVP) for a coupling of the Cahn-Hilliard equation with the 2D inviscid heat-conductive Boussinesq equations. For large initial data with finite energy, we prove global existence and uniqueness of classical solutions to the IBVP, together with some uniform-in-time and decay estimates of the solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35Q35, 35B65, 35B40

Retrieve articles in all journals with MSC (2010): 35Q35, 35B65, 35B40


Additional Information

Kun Zhao
Affiliation: Mathematical Biosciences Institute, Ohio State University, Columbus, Ohio 43210
Email: kzhao@mbi.ohio-state.edu.

DOI: https://doi.org/10.1090/S0033-569X-2011-01241-5
Keywords: Cahn-Hilliard equation, 2D Boussinesq equations, global existence and uniqueness
Received by editor(s): October 23, 2009
Published electronically: March 9, 2011
Article copyright: © Copyright 2011 Brown University
The copyright for this article reverts to public domain 28 years after publication.


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website